# SDR CAL950114

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Lt Gen Panel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 0246 - IAH - SEVERAL LEFT AC BUS CIRCUIT BREAKERS BEGAN POPPING AFTER TAKEOFF FROM IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE B1-743 TO AMP 'C' PHASE CIRCUIT BREAKER ON LEFT GENERATOR PANEL AT FAULT.  THE B1-743 CIRCUIT BREAKER WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  (Z)
